# SDR UALA2012030501406

- Difficulty date: March 2, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 78,008 hours, 22,689 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Dirty
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO SLIDE LIGHT ON WITH DOOR ARMED AT DOOR 4R.  CLEANED SWITCH, SLIDE LIGHT OPS NORMAL.
